# SDR UALA2011040501652

- Difficulty date: April 5, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 81,212 hours, 9,698 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Control Unit
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE BETWEEN NR 2 AND NR 3 TANKS.  CONFIRMED UNWANTED FUEL TRANSFER TO NR 3 MAIN  TANK. WITH CENTER PUMPS ON TRANSFER RATE 1000LB IN 10 MIN. WILL REQUIRE TANK ENTRY FOR INSP OF NR 3 MAIN TANK PLUMBING. FOUND NR 2 MAIN JETTINSON TRX VLV INOP AND NR 3 MAIN FUEL VALVE LEAKING FUEL. REPLACED NR 2 MAIN JETTISON VLV PER MM. NEEDS OPS CHECK PER MM.   REPLACED NR 3 MAIN OTBD REFUEL VALVE CONTROL UNIT, OPS AND LEAK CHECKED GOOD.
